MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA XC (2 X 0.4 ML); IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA XC (2 X 0.4 ML); IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 93899
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Vascular System (Circulation), Impaired (2572)
Date of Event 11/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The events of redness and vascular event are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.This is a known potential adverse event addressed in the product labeling.A review of the device history record has been initiated.If any deviations or non-conformances are found, a supplemental medwatch will be submitted.
 
Event or Problem Description
Healthcare professional reported after injection in the "glabella and pre jowl focus" with one syringe juvéderm® ultra xc, the patient experienced ¿redness that was found to be a vascular event¿ noticed two days after injection.6 days after injection, the patient was injected with hylenex as treatment; 3 days later, nitrobid paste was given as treatment.Symptoms are ongoing.

Brand Name
JUVEDERM ULTRA XC (2 X 0.4 ML)
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key8202293
Report Number3005113652-2018-01815
Device Sequence Number1710506
Product Code LMH
UDI-Device Identifier30888628000074
UDI-Public30888628000074
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/13/2019
Device Catalogue Number93899
Device Lot NumberH24LA80171
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2018
Initial Report FDA Received Date12/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR